The Nonpermutation Flowshop Scheduling Problem: Adjustment and Bounding Procedures

Louly, Mohamed Aly, Labidi, Mohamed, Gharbi, Anis . Journal of Applied Mathematics 2014. 2014 (273567) :-

Locate this article in:

Bibtex

@article{CIS-355253,
  Author = {Louly, Mohamed Aly and Labidi, Mohamed and Gharbi, Anis},
  Title = {The Nonpermutation Flowshop Scheduling Problem: Adjustment and Bounding Procedures},
  Journal = {Journal of Applied Mathematics},
  Volume = {2014},
  Number = {273567},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles